MathSciNet Relay Station
MathSciNet bibliographic data
MR1231049 60K25 (60F05 90B22)
Chen, Hong; Whitt, Ward Diffusion approximations for open queueing networks with service interruptions. Queueing Systems Theory Appl. 13 (1993), no. 4, 335–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement